# SDR VNAA2021051699912

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Strap
- Part number: SH670393444
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LH LOWER FS 879. FUSELAGE FAIRING SUPPORT STRAP TO BE CORRODED AND THE RH LOWER STRAP ALSO. INSTALLED NEW SERVICEABLE LH AND RH LOWER FS 879 FAIRING SUPPORT STRAP IAW CRJ 700 SRM 51-42-10-001-001-A01 AND 51-42-06-001-001-A01
